(Closed) Contraceptive Pill

posted 7 years ago in Intimacy
Post # 3
Member
3000 posts
Sugar bee
  • Wedding: July 2012

It can take up to 3-4 months for your body to get adjusted to BC pills. Every woman reacts differently to every pill so it’s hard to say that one type of pill will do one thing at a certain time. However, pain, spotting, early/late periods, mood swings, decreased appetite, weight gain, headaches, nausea, etc. are all very common sympotms associated with starting a new BC pill. 

 

Your body will adjust, just give it a little time. And if you experience really bad pain or very extreme symptoms, tell your doctor and they can switch you to a new kind of pill.

Post # 5
Member
42 posts
Newbee

i feel like that happens to me too. i have been on the pill a little over two years and for me i just feel like it is my uterus building up and being at the highest point of the hormones. even when i feel like that i get it right on time. i dont think you should worry. 

Post # 6
Member
409 posts
Helper bee
  • Wedding: October 2012

I cramp when I am on BC, and it also takes a few days for my period to come when i stop.  i wouldn’t worry!!

The topic ‘Contraceptive Pill’ is closed to new replies.

Find Amazing Vendors